MathSciNet Relay Station
MathSciNet bibliographic data
MR201962 (34 #1839) 46.20 (46.25)
Reneke, James A. Linear functionals on the space of quasi-continuous functions. Bull. Amer. Math. Soc. 72 1966 1023–1025.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement